MathSciNet Relay Station
MathSciNet bibliographic data
MR1343708 47A35 (47B15 47B44)
Li, Yuan-Chuan; Shaw, Sen-Yen An abstract ergodic theorem and some inequalities for operators on Banach spaces. Proc. Amer. Math. Soc. 125 (1997), no. 1, 111–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement